# SDR SIMA983352

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, SEAT TRACKS 18.3L AND BL 0 WERE FOUND CORRODED.  REMOVED AND REPLACED SEAT TRACKS.  AIRCRAFT RETURNED TO SERVICE.  (M)
